# SDR UIEA200700327

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,979 hours, 17,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Debonded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR LOWER STRUT DOOR, AFT LOWER END, PREVIOUS REPAIR, EDGE IS SEPARATING.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 12 SHEET 1, 2 AND 3.  ALSO, REFERENCE ATLAS AIR XEO NR 52-082907.
